# SDR TRAX200700395

- Difficulty date: March 18, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 21,075 hours, 18,093 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS AGAIN FAILED AT ZERO.  PERFORMED ZERO FLAP LANDING ON 41,000 LB CARD.  REPEAT WRITE-UP.  EMERGENCY DECLARED.  FLTS 4913, 4818, 4683 CX.
